# SDR HEEA0016737

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transmitter
- Part number: BSE20660G1
- Condition: Out Of Tolerance
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER LOW OUT OF TOLERANCE
